# SDR RAIA00502027

- Difficulty date: February 19, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 16,029 hours, 14,916 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531128402
- Condition: Cracked
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - RIGHT ENGINE ANTI-ICE FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE HIGH STAGE BLEED DUCT.
